Skip to content
My WebMD Sign In, Sign Up
The IUD
avatar
An_250097 posted:
I have had the IUD in place for almost five years. I am just five months short of having it removed. I am all of a sudden having a period for the first time since the year I had it put in. I do not have health insurance and I do not know if I should go to the Dr. or not. I need some advice.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.